# SDR FDEA201510223316

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AJC70742
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENG INLET DUCT, RT SIDE PANEL 364JR, LOWER SFT DELAMINATED.  REPAIRED PANEL 364JR IAW SRM 51-71-00 VOL II.  PREPPED & PAINTED IAW SRM 51-21-02 VOL II.
